# SDR IPXA2015101394772

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 21,777 hours, 14,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 43467410312245
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PDC 1 OF 2 LAMPS INOPERATIVE ON ENTRY DOOR ANNUNCIATOR.   R & R ANNUNCIATOR IAW AMM 33-16-02-002-013.  SYSTEM CHECKED OK.
